'E' and MONOAMINES: What is the risk?

David Mangot dave at alw.nih.gov
Thu Apr 13 08:13:01 EST 1995


<797694470snz at longley.demon.co.uk> wrote...
> Some years ago there  was
> a report (another TV Horizon programme) on another designer  drug
> (PCP) and a synthesis problem. A number  of users came down  with
> premature Parkinsonism (more like those described in 'Awakenings'.

 They were trying to synthesize heroin I believe, and the drug was
MPTP which was changed by the body to MPP+ which actually caused the
"Parkinsonion" type syndromes. (not PCP)

 ----------------------------------------------------------
| Dave Mangot		Lab of Neurosciences               |
| dave at alw.nih.gov	National Institute on Aging, NIH   |
| Work: (301)-594-7759  Bldg 10/ Rm 6C414   	           | 
| FAX:  (301)-402-0595  Bethesda, MD  20892-1588           |
| URL:     http://adobe.nia.nih.gov/mangot.html            |      
 ----------------------------------------------------------

-- 
 ----------------------------------------------------------
| Dave Mangot		Lab of Neurosciences               |
| dave at alw.nih.gov	National Institute on Aging, NIH   |
| Work: (301)-594-7759  Bldg 10/ Rm 6C414   	           | 



More information about the Neur-sci mailing list